Article citationsMore>>

Wang, Z. B., Xu, X. L., & Zhang, Q. (2005). Evaluation of the Rationality of Urban Scale in China. The Journal of Yunnan Administration College, 2, 124-128.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.